# SDR IPXA2022092273546

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64263
- Aircraft time: 12,321 hours, 1,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146U32543
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURE FROM LOADER 17 INCHES FWD OF LOWER AFT CARGO DOOR DEFERRED TEMPORARY REPAIR PER EO-84473-REQ1 FOR 2400 FLT CYCLES OR 24 MONTHS WHICHEVER COMES FIRST.
